Jenya Soprunova
Associate Professor of Mathematics
Kent State University
Office: MSB 219
Telephone: (330)672-9086
FAX: (330) 672-2209
Email: soprunova@math.kent.edu


Papers
Eventual quasi-linearity of the Minkowski length with Ivan Soprunov, European Journal of Combinatorics 58 (2016), pp 107-117.
Tropical determinant on transportation polytope with Sailaja Gajula and Ivan Soprunov, Linear Algebra and its Applications, Vol 475, No 15 (2015) pp 28-44.
Orientability of real toric varieties, with Frank Sottile, Discrete & Computational Geometry 50, Issue 2 (2013), 509-519.
Minkowski length of 3D lattice polytopes, with Olivia Beckwith, Matthew Grimm, and Bradley Weaver, Discrete and Computational Geometry 48, Issue 4 (2012), 1137-1158.
Tropical determinant of integer doubly-stochastic matrices, with Thomas Dinitz and Matthew Hartman, Linear Algebra and its Applications 436, Issue 5 (2012), 1212-1227.
Bringing toric codes to the next dimension, with Ivan Soprunov, SIAM J. Discrete Math 24 no 2, (2010), 655-665.
Toric codes and Minkowski length of polytopes, with Ivan Soprunov, SIAM J. Discrete Math 23, no 1 (2009), 384-400.
Exponential Gelfond-Khovanskii formula in dimension one, Proc. Amer. Math. Soc. 136 (2008), 239-245.
Experimentation and Conjectures in the real Schubert calculus for flag manifolds, with Jim Ruffo, Yuval Sivan, and Frank Sottile, Experimental Mathematics, 15, no. 2 (2006) 199-221.
Lower bounds for real solutions to sparse polynomial systems, with Frank Sottile, Advances in Mathematics, 204 (2006) 116-151.
Zeros of systems of exponential sums and trigonometric polynomials, Moscow Mathematical Journal, 6, 2006, no. 1, 153-168.